English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 25199663      Online Users : 70
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/13700

Title: Delay-dependent robust Kalman filtering for interval systems with time delay
Authors: Lu, Chien-Yu;Tsai, Jason S. H.;Su, T. J.;Jong, G. J.
Contributors: 工業教育與技術學系
Date: 2003-12
Issue Date: 2012-08-27T10:46:54Z
Publisher: IEEE
Abstract: This paper studies the problem of Kalman filtering for a class of linear continuous-time interval systems with delay dependent conditions. By employing a Lyapunov-Krasovskii functional approach, it is proven that the dynamics of the estimation mor is stochastically exponentially stable in the mean square. Suffcient conditions are proposed to guarantee the existence of the desired robust Kalman filters by solving linear matrix
inequality which is delaydependent. A numerical example is worked out to illustrate the validness of the theoretical results.
Relation: Decision and Control, 2003. Proceedings. 42nd IEEE Conference on, Dec 9-12, 2003: 6545-6546
Appears in Collections:[工業教育與技術學系] 會議論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback